MAUDE Adverse Event Report: TERUMO MEDICAL CORPORATION PINNACLE; INTRODUCER, CATHETER

TERUMO MEDICAL CORPORATION PINNACLE; INTRODUCER, CATHETER
Model Number RSS901
Health Effect - Clinical Code Patient Problem/Medical Problem (2688)
Date of Event 12/04/2019
Type of Reportable Event Malfunction
Event or Problem Description
Introducer sheath arterial dilators - blood poured out of hemostasis valve - explanted and replaced.Tavr procedure successfully performed.Patient to icu in stable condition.9 fr sheath placed in patient's body.Once the dilator for the sheath was removed, we realized the diaphragm for the sheath was broken and arterial blood was squirting out the sheath.We replaced the whole sheath with another 9 fr sheath, and it started leaking as well, but not quite as bad.

Brand Name
PINNACLE
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
TERUMO MEDICAL CORPORATION
950 elkton boulevard
elkton MD 21921
MDR Report Key9665290
Report Number9665290
Device Sequence Number3445131
Product Code DYB
UDI-Device Identifier00389701007281
UDI-Public(01)00389701007281
Combination Product (Y/N)N
Initial Reporter StateMT
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 12/06/2019
Report Date (Section F) 12/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRSS901
Device Catalogue NumberRSS901
Device Lot NumberWG20
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Device Age0 YR
Event Location Hospital
Date Report to Manufacturer02/04/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight84
Date Report Sent to FDA12/06/2019